# SDR ASAA2017071421395

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 58,442 hours, 26,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A248823
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1088 BULKHEAD APU AIR INLET I/B STIFFENER IS CORRODED.  ACFT GROUNDED.  REMOVED AND REPLACED THE STIFFENER IAW SRM 51-40-02-0G.
